T Nation

M-One-T And Shrunken Testicles

So, I took 20mg of M1T for about 3 weeks. After being off it for a few weeks I noticed that my testicles were shrunken compared to what they were like before. It was nothing freakish but it was noticeable. I was wondering what are the consequences of this? Does this affect any function of anything down there either short term or long term? Is there something I can take to reverse the affect? Is it worth taking if there is? I would appreciate any help.

Jump on some HCG and Clomid to give your testies a “jump start”. I would take a shot of HCG every 5 days starting with a 2500IU shot, then a 1000IU shot, followed by a 500IU shot (3 shots in total spread over 10 days). Second, take 50mg of Clomid ED with your HCG, and continue to take it for another 10 days once you stop HCG administration (for a total of 20 days)…

…you should be blowing loads like a porno star in NO time. Good luck.

Great Advice from MassNutrition. If your poor though and can’t wait around for an order from Mexico or a visit from your dealer…

Do this:
Take a baseline assesment of your nuts. Find if you’re capable of obtaining an erection. Now after recording your baseline observations stare at todays powerful image. Imagine touching, caressing, and licking her, and that she tastes as yummy as Grow! Continue this cycle for 5 minutes. Record your new results. If it doesn’t work you might want to try it with a gay pornographic magazine b/c you just might swing that way :slight_smile:

[quote]Proteinpowda wrote:

Do this:
Take a baseline assesment of your nuts. Find if you’re capable of obtaining an erection. Now after recording your baseline observations stare at todays powerful image. Imagine touching, caressing, and licking her, and that she tastes as yummy as Grow! Continue this cycle for 5 minutes. Record your new results. If it doesn’t work you might want to try it with a gay pornographic magazine b/c you just might swing that way :)[/quote]

this from the guy that cuddled his dog in bed,lol (: